# SDR VNA2025F00041

- Difficulty date: September 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 21RH IN STA. FS= 333.00 TO FS= 337 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON STRINGER SPLICE 21RH IN STA. FS= 333.00 TO FS= 337 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED FOR EXCESSIVE DAMAGE PER CRJ-700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01  AND CRJ-700 SRM 51-42-21-001-001-A01
